WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 46MM F/IM NAIL-STER; SCREW, FIXATION, BONE
Back to Search Results |
| Model Number |
04.005.536S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent re-operation due to being non-compliant with the physician's instructions which resulted in a non-union fracture.Titanium cannulated tibial nail and (4) locking screws will be removed.There was patient consequence reported.This report is for (1) 5.0mm ti locking screw w/t25 stardrive 46mm f/im nail-ster.This is report 5 of 5 for (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: investigation flow: adverse event, visual inspection: the 5.0 ti lckng screw t25 sd 46 f/im nail-s (p/n: 04.005.536s, lot number: h813672) was received at cq west chester for investigation.Visual inspection of the complaint device showed no damage or defects with the complaint device.Device failure/defect was not identified.Investigation conclusion: the complaint is not confirmed as no issues were identified on the complaint device that would contribute to the adverse event.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part # 04.005.536s.Synthes lot # (b)(4).Supplier lot # n/a.Release to warehouse date: 30 jan 2019.Expiration date: 31 dec 2027.Manufacturing location: (b)(4).No ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.